# SDR IXXA05RNG063S

- Difficulty date: September 15, 2005
- Submitted: September 27, 2005
- Operation: Air carrier
- Aircraft: N721CX
- Make and model: Doug DC-8-72
- Aircraft serial: 46013
- Aircraft time: 81,753 hours, 20,861 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 340-360
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION CHECK, FOUND A IMPROPER REPAIR ON FUSELAGE SKIN LOWER DOOR JAMB STA 340-360, LT.  DAMAGE WILL BE REPAIRED IAW EWO ATI-53-016 AND FAA FORM 8110-3 MUST BE ISSUED.
